# SDR ABXA9600396

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Part number: 59147923
- Condition: Cracked
- Location: Fs 965-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE AFT LAVATORY SERVICE PANEL DAMAGED BETWEEN FS 965 AND FS 980 AT LONGERON 19L.  REPAIRED LEFT AFT FUSELAGE SKIN PANEL IAW ABX REA D953-14063-MR.
